# SDR AALA20120316020

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 39,688 hours, 10,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT DECK FROM STATIONS 1681 TO 1720.  REPLACED AFT DECK PER AARD 51-10-05-1.
